# SDR CA081210001

- Difficulty date: November 8, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 15,858 hours, 271,094 cycles
- Engine: Lyc O320E2D
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 5005
- Condition: Torn
- Location: Mlg Tire
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE NOSE TIRE INNER TUBE HAD 195 HRS SINCE NEW.  IT WAS FOUND RIPPED. NO HARD LANDING WAS REPORTED.  THE INSIDE OF THE TIRE WAS FOUND FREE OF ANY DEFECTS.
